# SDR A6WA202106047793

- Difficulty date: June 3, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 38,687 hours, 37,310 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Failed
- Location: Te Flap System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FL 240 RECEIVED FLAPS FAIL CAUTION MSG C/W QRH FLAPS FAILED AT 0 DEGREES. DECLARED AN      EMERGENCY AND LANDED WITH NO ISSUES IN IAD.  C/W FIM RESET IAW AWAC SUP 98-18I BOX 12 FLAP RESET, AND PLACED ON MEL   AIRCRAFT REMOVED FROM SERVICE.  R&R LFT BPSU IAW AMM27-51-10 OPS CHECKS GOOD REMOVE PLACARD AND REMOVE FROM MEL. RII I-278
